# SDR QXEA2019082000320

- Difficulty date: August 11, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,071 hours, 24,816 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 85217419104
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR #2 BEAM CRACKED BETWEEN FASTENERS. REPLACED #2 BEAM ON AFT SERVICE DOOR WITH NEW PART PN 85217419-104 IAW SRM 51-20-00-00-01, 51-23-00-00-01, 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01 AND 51-42-45-02-01.
